# SDR FDEA200902240680

- Difficulty date: February 24, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18643
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, LT WING NR 7 LEADING EDGE EXTERIOR OTBD SURFACE FOUND   EXISTING REPAIR.  EXISTING REPAIR AT LT WING NR 7 LEADING EDGE SLAT EXTERIOR OTBD SURFACE EVALUATED AND FOUND NOT ACCOMPLISHED IAW ANY SRM REPAIR SCHEME.  REPAIR CARRIED OUT PER FEDEX EA 1-5750-127465: WINGS, FLIGHT SURFACES, LT WING NR 7 SLAT EXISTING EXTERNAL REPAIR DOUBLER.  REPAIR CLASSIFIED AS PER MINOR AS PER FEDEX GMM 6- 2-100.
